Czech Republic (Česká Republika) - CZ
Serbia (Republika Srbija) - SRB
Contains paracetamol, which is an analgesic and antipyretic, and caffeine, an adjuvant to the analgesic effect of paracetamol.
Treatment of miId to moderate pain and relief of fever including:
Box of 10 blisters x 12 tablets.
Paracetamol ................... 500 mg
Caffeine ........................... 65 mg
This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol, caffeine or excipients.
Adults (including the elderly) and children aged 12 years and over:
Oral administration only.
Do not exceed the stated dose.
The lowest dose necessary to achieve efficacy should be used with the shortest duration of treatment.
Minimum dosing interval: 4 hours.
1 or 2 tablets every 4 to 6 hours as required.
Maximum daily dose: 8 tablets; 4000 mg/520 mg (paracetamol/caffeine).
Children aged 7 to 12 years can take half to 1 caplet every 4-6 hours with water, as required. Do not exceed the maximum of 4 caplets in a 24-hour period. Do not use for more than 48 hours except on medical advice.i
Panadol Caplets with OPTIZORB Formulation are not recommended for use in children aged under 7 years.i
Not recommended for use during pregnancy.
As with the use of any medicine during pregnancy, pregnant women should seek medical advice before taking paracetamol. The lowest effective dose and shortest duration of treatment should be considered.
Caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
Not recommended for use during breast feeding.
Paracetamol is excreted in breast milk but not in a clinically significant amount at recommended dosages
Caffeine in breast milk may potentially have a stimulating effect on breast fed infants but significant toxicity has not been observed.
Post Marketing Data
Adverse events from historical clinical trial data are both infrequent and from small patient exposure. Accordingly, events reported from extensive post-marketing experience at therapeutic/labelled dose and considered attributable are tabulated below by MedDRA System Organ Class. Adverse reactions identified during post-marketing use are reported voluntarily from a population of uncertain size, the frequency of these reactions is unknown but likely to be very rare <1/10,000).
|Blood and lymphatic system disorders||Thrombocytopenia|
|Immune System disorders||Anaphylaxis
Cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema, Stevens Johnson syndrome and toxic epidermal necrolysis.
|Respiratory, thoracic and mediastinal Disorders||Bronchospasm in patients sensitive to aspirin and other NSAIDs|
|Hepatobiliary disorders||Hepatic dysfunction|
|Central Nervous System||Dizziness, headache|
|Psychiatric disorders||Insomnia, restlessness, anxiety and irritability, nervousness|
|Gastrointestinal Disorders||Gastrointestinal disturbances|
When the recommended paracetamol-caffeine dosing regimen is combined with dietary caffeine intake, the resulting higher dose of caffeine may increase the potential for caffeine-related adverse effects.
If you want to get a superior quality medicine, please purchase medicine with certified stamp register number CAM R4 2712 IP-04 (Panadol 500), CAM R2 0011 IP-10 (Panadol Extra), CAM R2 0012 IP-10 (Panadol Cold&Flu) in pharmacy and sub-pharmacy with permits and logo issued by the ministry of Health. The advertisement is already approved by Health Authority. If any side effect from using this medicine, please report to department of Medicine via telephone no. 012 673 268/ 089 498 883 or Email email@example.com or Website https://www.ddfcambodia.com/ and Contact Number from DKSH Company DKSH 067 555 752